# SDR HEER20160823088

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 20,915 hours
- Engine: Allsn 250C47B
- Engine time: 11,565 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140123
- Condition: Spalled
- Part time: 1,257 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 BEARING UPGRADE.  NR 5 BEARING SPALLED ON OUTER RACE AT SPLIT.  REPLACED THE BEARING.
